# SDR AALA20140617004

- Difficulty date: June 17, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 79,661 hours, 42,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: 9936533
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB FLOOR IS CRACKED AT VENTURI HOLE UNDER G1 DRAIN PAN BETWEEN STATIONS 148 TO 160. INSTALLED DOUBLER IAW AARD 53-20-00-16.
